# SDR IPXA10560947

- Difficulty date: June 24, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: HFAB53R4011
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE ACCESSING NUTPLATES, FOUND SUPPORT STIFFENER AT BS 1716, WL 207, FROM RBL TO RBL 25 IS CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORT STIFFENER IAW DWG NR 146N5240, SRM 53-00-51-1A 1, SRM 51-10-02-OG, SRM 51-40-02.
